Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Small child, red patch on leg, spreading to buttocks, loss of appetite. Common symptoms after mmr injection?

Hi I have a 1 year old son who had the mmr injection around 10 days ago..He developed a very red patch on one of his legs which was very hot to touch, half hour later. It had spread to his other leg and his bum, he isn t sleeping and won t eat. I have also discovered today that it is starting to spread again onto his arms.Is this common after a mmr injection or should I be worried...Please help
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
it would be advisable to see a physician. Rarely, injections during vaccination should produce symptoms that are generally local and short lived. The post vaccination syndrome with a mild fever and general state of unwellness in the child should not last for more than three when given appropriate drugs against fever. In this case, it shall be advisable to know exactly whether another skin infection such as a cellulitis might not have set in. An early diagnoses shall be better since treatment shall be surer, safer and cheaper.
Take the child to your physician for a proper evaluation. A skin infection or other allergy or something should be excluded for a proper management.
Thanks and wishing a quick recovery for the baby.
Luchuo, MD.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor